Solitary-wave conduction in p-type Ge under time-dependent voltage bias.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Bergmann, MJ; Teitsworth, SW; Bonilla, LL; Cantalapiedra, IR

Published Date

  • January 1, 1996

Published In

Volume / Issue

  • 53 / 3

Start / End Page

  • 1327 - 1335

PubMed ID

  • 9983592

Pubmed Central ID

  • 9983592

International Standard Serial Number (ISSN)

  • 0163-1829

Digital Object Identifier (DOI)

  • 10.1103/physrevb.53.1327

Language

  • eng